Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Do U Do When The Vaccines And Medications Feel Like They Are Working Against Your Body

What Do U Do When The Vaccines And Medications Feel Like They Are Working Against Your Body

Im having weird side effects like constant headaches , dizziness , nausea and my left side feels limp! What should i do???

A myHIVteam Member said:

posted about 2 years ago
A myHIVteam Member said:

talk to your doctor please…..

posted about 2 years ago
A myHIVteam Member said:

depending on how long you have been taking the medication, it can take 4 to 6 weeks for side effects to go away

posted about 2 years ago
A myHIVteam Member said:

1) call your doctor and let them know first of all.
2) call the FDA and let them know of the side effects as well at (Phone number can only be seen by the question and answer creators)

posted about 2 years ago
Already a Member? Log in